Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What is the safest way to stop taking the calcium channel blocker ?

What is the safest way to stop taking the calcium channel blocker, diltiazem 180 mg ER? What is the safest way to stop taking the calcium channel blocker, diltiazem 180 mg ER? For example, is it ok to just stop or take it every other day. I have been on it for 2 years and take it for angina and to increase bloodflow to my heart so the calcium doesnt get into my heart. I do not take it for blood pressure.
Asked On : Mon, 1 Mar 2010
Answers:  1 Views:  1637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  Anonymous's Response

if you stop just like that than your heart also will stop just like that, and alternate day, it is not an experiment going on, it is treatment, and treatment needs to be taken as advised, but i did not understand what is that problem which is haunting you to have such profund aversion towards diltiazem 180mg ER, when it is saving your life by preventing angina?

Answered: Mon, 1 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor